# SDR DALA1229340926

- Difficulty date: April 6, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 62,139 hours, 47,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1031-1139
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CABIN, LT SEAT TRACK AT X=44, BS 1031 TO 1139 HAS NUMEROUS LOCATIONS WITH CORROSION GOUGES AND SCRAPE, ON FLANGES, CROWN AND CHANNEL.  REMOVED DAMAGE FROM SEAT TRACK, FOUND TO BE OUT OF LIMITS.  REMOVED SEAT TRACK FROM STA 1031 TO 1139 LBL 55 AND REPLACED IAW SRM 53-05.
